9 doctors weighed in:

Could the gardisil vaccine have caused my 7 CM ovarian cyst? I never had any issues until after the vaccine and even had to have surgery to remove it.

9 doctors weighed in
Dr. Ziad Akl
Internal Medicine - Infectious Disease
3 doctors agree

In brief: Doubtful

I doubt there is any connection.

In brief: Doubtful

I doubt there is any connection.
Dr. Ziad Akl
Dr. Ziad Akl
Thank
Dr. Daniel Lee
Obstetrics & Gynecology
2 doctors agree

In brief: No

There is no association between guardasil and ovarian cysts.
The vaccine helps your body establish immune protection against hpv. It doesn't have any effect on your ovaries.

In brief: No

There is no association between guardasil and ovarian cysts.
The vaccine helps your body establish immune protection against hpv. It doesn't have any effect on your ovaries.
Dr. Daniel Lee
Dr. Daniel Lee
Thank
Dr. Ted Strange
Internal Medicine
1 doctor agrees

In brief: No not related

No relationship with vaccine and cyst development.

In brief: No not related

No relationship with vaccine and cyst development.
Dr. Ted Strange
Dr. Ted Strange
Thank
Dr. John Geisler
Gynecology - Oncology
1 doctor agrees

In brief: Gardasil

No, the hpv vaccine (gardasil) did not cause your ovarian cyst.
It affects your immune system and not your ovaries.

In brief: Gardasil

No, the hpv vaccine (gardasil) did not cause your ovarian cyst.
It affects your immune system and not your ovaries.
Dr. John Geisler
Dr. John Geisler
Thank
Dr. Larry Lutwick
Internal Medicine - Infectious Disease

In brief: Just because ...

Something occurs after something else does not mean that it was caused by it.

In brief: Just because ...

Something occurs after something else does not mean that it was caused by it.
Dr. Larry Lutwick
Dr. Larry Lutwick
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors